# SDR NOCA13307

- Difficulty date: June 12, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Sparks
- Location: Galley Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A COMPLAINED THAT A SPARK FELL OUT THE FRONT GALLEY FROM THE TOP CEILING AREA.  REMOVED AND REPLACED BALLAST M660 PER WDM 33-22-11, ALL OPS OK.  AS PRECAUTION INSPECTED ABOVE GALLEY CEILING AREA FOR ANY CHAFED WIRES, BURNED SMELL.  NO FAULTS FOUND.  PERFORMED OPS CHECK OF FWD GALLEY C/M OVEN, CEILING & AREA LIGHTS AND OPS CHECKS OKAY.
